Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


getting off effexor
Jan 6, 2011

when does your body quit feeling bad when not taking drug?

Response from Dr. Fawcett

Effexor is an anti-depressant that must be gradually tapered, that is, the dosage must be slowly reduced so that your body can adjust. If you stop using the drug too quickly you can experience not only mood problems but also feelings of nausea, aches and pains, an even a strange sensation that some people call "brain shivers." Work out a dosage timetable with your doctor to be certain you come off the drug safely and comfortably.



Previous
Inositol question
Next
searching somebody

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement